# SDR FDEA202003170579

- Difficulty date: March 17, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 33,748 hours, 20,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 101289
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CTR COURER AREA, ABOVE R1 DOOR,  AND R1DOOR EXTERIOR LIGHTS ARE INOP.   AMM: 33-51-07-2                                                        REMOVED AND REPLACED EMERGENCY PACK HOLDER ASSY REF                    B757 AMM 33-51-07-2.  OPS CHECK GOOD.
